# SDR CALA9601786

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT STRINGER 7R FASTENER ON RT WING UPPER SURFACE, WBL 200.  A REPAIR STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND ECRA 5710-01765.
